... this make me feel bad or harm me because I have been off of it ??? working I could not get to the Vet admn to take care of this
18 Dec 2011
Whether it is absolutely essential for you depends on how long you have been taking it for, and after what sort of medical event (condition) was this medication started, for you.
You may be alright generally but please try and obtain it ... do see your doctor soon as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Or add something to Aspirin to have the same effect as dipyridamole?
1 answer • 15 Dec 2010
What have you used to deal with the headaches caused from the early taking of Aggrenox (extended release dipyridamole)?? How long did the headaches ...
1 answer • 17 Apr 2011
1 answer • 1 Nov 2013
We serve and fight for this country and I'm a purple heart Veteran and all I see are nurse practioner that are wanna be doctors and cant give ...
3 answers • 13 Nov 2014
My doctor is suggesting I stop this drug and switch to 81 mg aspirin once daily. Originally I was put on dipyridamole to prevent a reoccurrence of ...
0 answers • 12 Feb 2016